# SDR HNAA2017011100015

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 61,565 hours, 69,616 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE WOULD NOT PRODUCE MORE THAN 20 PERCENT TORQUE AND NR 2 ENGINE WOULD NOT GO MORE THAN 60 PERCENT.   COMPLIED WITH POWER TAKEOFF ENGINE RUNS WITH RN 1 ENGINE ECU SELECTED TO NORM AND CIRCUIT BREAKERS RESET. OPS CHECKED GOOD. OK FOR SERVICE.
